Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 1

All articles in this issue are freely accessible.

Operators on $C(K)$ spaces preserving copies of Schreier spaces
Ioannis Gasparis.
Trans. Amer. Math. Soc. 357 (2005), 1-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098084
Symmetrically approximately continuous functions, consistent density theorems, and Fubini type inequalities
P. D. Humke and M. Laczkovich.
Trans. Amer. Math. Soc. 357 (2005), 31-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098085
The $𝛼$-invariant on certain surfaces with symmetry groups
Jian Song.
Trans. Amer. Math. Soc. 357 (2005), 45-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098086
Local zeta function for curves, non-degeneracy conditions and Newton polygons
M. J. Saia and W. A. Zuniga-Galindo.
Trans. Amer. Math. Soc. 357 (2005), 59-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098087
Some logical metatheorems with applications in functional analysis
Ulrich Kohlenbach.
Trans. Amer. Math. Soc. 357 (2005), 89-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098088
A Lyndon-Hochschild-Serre spectral sequence for certain homotopy fixed point spectra
Ethan S. Devinatz.
Trans. Amer. Math. Soc. 357 (2005), 129-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098089
Boundary Hölder and $L^{p}$ estimates for local solutions of the tangential Cauchy-Riemann equation
Christine Laurent-Thiébaut and Mei-Chi Shaw.
Trans. Amer. Math. Soc. 357 (2005), 151-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098090
On a refinement of the generalized Catalan numbers for Weyl groups
Christos A. Athanasiadis.
Trans. Amer. Math. Soc. 357 (2005), 179-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098091
One-dimensional dynamical systems and Benford’s law
Arno Berger, Leonid A. Bunimovich and Theodore P. Hill.
Trans. Amer. Math. Soc. 357 (2005), 197-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098092
Elements of specified order in simple algebraic groups
R. Lawther.
Trans. Amer. Math. Soc. 357 (2005), 221-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098093
Well-posedness of the Dirichlet problem for the non-linear diffusion equation in non-smooth domains
Ugur G. Abdulla.
Trans. Amer. Math. Soc. 357 (2005), 247-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098094
Dupin indicatrices and families of curve congruences
J. W. Bruce and F. Tari.
Trans. Amer. Math. Soc. 357 (2005), 267-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098095
Stability of transonic shock fronts in two-dimensional Euler systems
Shuxing Chen.
Trans. Amer. Math. Soc. 357 (2005), 287-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098096
Glauberman-Watanabe corresponding $p$-blocks of finite groups with normal defect groups are Morita equivalent
Morton E. Harris.
Trans. Amer. Math. Soc. 357 (2005), 309-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098097
Estimations $L^{p}$ des fonctions du Laplacien sur les variétés cuspidales
Hong-Quan Li.
Trans. Amer. Math. Soc. 357 (2005), 337-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098098
Maximal holonomy of infra-nilmanifolds with $2$-dimensional quaternionic Heisenberg geometry
Ku Yong Ha, Jong Bum Lee and Kyung Bai Lee.
Trans. Amer. Math. Soc. 357 (2005), 355-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098099
Lack of natural weighted estimates for some singular integral operators
José María Martell, Carlos Pérez and Rodrigo Trujillo-González.
Trans. Amer. Math. Soc. 357 (2005), 385-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098100
Convergence of double Fourier series and $W$-classes
M. I. Dyachenko and D. Waterman.
Trans. Amer. Math. Soc. 357 (2005), 397-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098101
A novel dual approach to nonlinear semigroups of Lipschitz operators
Jigen Peng and Zongben Xu.
Trans. Amer. Math. Soc. 357 (2005), 409-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2098102